# SDR ASAA0854040

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,589 hours, 2,784 cycles
- Engine: Ge CFM567B24
- Engine time: 9,589 hours, 2,784 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 9,589 hours, 2,784 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEAMC REPORTS NR 1 ENGINE EXCEEDED ETOPS OIL CONSUMPTION RATE NR 1 ENGINE CURRENT CONSUMPTION AT .0.71 QUARTS PER HOUR.  ACFT GROUNDED.  RAN NR 1 ENGINE AT IDLE FOR APPROX. 5 MINUTES.  NO LEAKS DETECTED.  ACFT RELEASED FOR ETOPS SERVICE.  NR 1 ENGINE WITHIN OIL RATE LIMITS AND CONSUMPTION RATE LIMITS.  TASK CARD COMPLIED WITH.
